# SDR TWAA9812118

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 465-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT CENTER CABIN FLOOR PANEL AT FS 465 TO 579 WITH 5 CRACKS AT U-CHANNELS ON BOTTOM SIDE, NR 39 PANEL.  NEW PANEL FABRICATED PER SSRM 53-00-104.
